Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 66, NWS Binghamton, NY

June 28, 2021Madison County, Oneida County, Onondaga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 28, 2021, 5:45 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2021, 5:45 PM EDT (21:45 UTC)
Expired
Jun 28, 2021, 6:30 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, NY, Oneida County, NY, Onondaga County, NY

The radar

The Ft Drum radar (KTYX), 67 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:52 PM EDTTSTM WND DMGVienna, NYPOLE DOWN ACROSS RD RT 49 NEAR RT 13.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS51 KBGM 282145
SVRBGM
NYC053-065-067-282230-
/O.NEW.KBGM.SV.W.0066.210628T2145Z-210628T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
545 PM EDT Mon Jun 28 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  West central Oneida County in central New York...
  Northwestern Madison County in central New York...
  Northeastern Onondaga County in central New York...

* Until 630 PM EDT.

* At 544 PM EDT, a severe thunderstorm was located near Verona Beach,
  or 8 miles northwest of Oneida, moving east at 25 mph.

  HAZARD...60 mph wind gusts and pea size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Syracuse, Rome, Cicero, De Witt, Sullivan, Oneida, Lenox, North
  Syracuse, Lee and Verona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Oneida Lake, get away from the water and move indoors 
or inside a vehicle. 

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4307 7540 4302 7612 4320 7614 4321 7608
      4320 7608 4320 7605 4318 7601 4318 7594
      4316 7592 4315 7589 4327 7587 4336 7550
TIME...MOT...LOC 2144Z 251DEG 22KT 4317 7578 

HAIL...0.75IN
WIND...60MPH
 
$$

MPH
2 follow-up statements
117 
WWUS51 KBGM 282201
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
601 PM EDT Mon Jun 28 2021

NYC053-065-067-282230-
/O.CON.KBGM.SV.W.0066.000000T0000Z-210628T2230Z/
Oneida NY-Madison NY-Onondaga NY-
601 PM EDT Mon Jun 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN
ONONDAGA COUNTIES...

At 600 PM EDT, a severe thunderstorm was located over Sylvan Beach, 
or 8 miles west of Rome, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Sullivan, Oneida, Lenox, Lee, Verona, Westmoreland, Vienna,
Chittenango and Canastota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Oneida Lake, get away from the water and move indoors 
or inside a vehicle. Do not be caught on the water in a thunderstorm.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 7596 4318 7601 4318 7594 4316 7592
      4315 7589 4327 7587 4336 7550 4307 7540
TIME...MOT...LOC 2200Z 251DEG 22KT 4320 7565 

HAIL...<.75IN
WIND...60MPH
 
$$

MPH
067 
WWUS51 KBGM 282210
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
610 PM EDT Mon Jun 28 2021

NYC067-282219-
/O.CAN.KBGM.SV.W.0066.000000T0000Z-210628T2230Z/
Onondaga NY-
610 PM EDT Mon Jun 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONONDAGA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4315 7589 4327 7587 4336 7550 4307 7540
      4305 7568 4309 7590 4313 7590
TIME...MOT...LOC 2209Z 251DEG 22KT 4321 7560 

$$

NYC053-065-282230-
/O.CON.KBGM.SV.W.0066.000000T0000Z-210628T2230Z/
Oneida NY-Madison NY-
610 PM EDT Mon Jun 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL ONEIDA AND NORTHWESTERN MADISON COUNTIES...

At 609 PM EDT, a severe thunderstorm was located over New London, or
near Rome, moving east at 25 mph. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Oneida, Lenox, Lee, Verona, Westmoreland, Vienna, Canastota,
Sherrill and Vernon.

An additional thunderstorm was located near Lakeport, and although 
not severe, may bring additional wind gusts to 40 mph and lightning 
to Oneida Lake in the next 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4315 7589 4327 7587 4336 7550 4307 7540
      4305 7568 4309 7590 4313 7590
TIME...MOT...LOC 2209Z 251DEG 22KT 4321 7560 

HAIL...<.75IN
WIND...60MPH
 
$$

MPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:19 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 28, 4:19 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
419 PM EDT Mon Jun 28 2021

.SYNOPSIS...
Scattered rain showers and thunderstorms are currently moving
through central New York and should continue through the
evening. Tuesday will continue to be hot and humid with
scattered afternoon thunderstorms expected. Cooler and more
unsettled weather will return to the region for the end of the
work week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Scattered rain showers and thunderstorms have begun to develop
across the northern and western counties in our CWA. Thunderstorms
are expected to last through the evening.  CAM guidance is
suggesting lingering rain showers through the evening and into the
overnight hours as the shortwave helping kick off the current
convection will linger in our area. Temperatures overnight tonight
will range from the upper 60s to mid 70s across the area.  River
valleys and low lying areas will have the greatest chance of seeing
warm lows, especially if cloud cover lingers over the area. Given
the uncertainty of where the cloud cover will remain, went with
NBM guidance for lows with NBM 10% probabilities mixed in.

Tuesday will be much like today. The strong high pressure system
centered over the mid-atlantic has not moved eastward as guidance
suggested it would yesterday. SW flow will continue to pump in warm
moist air from the southeast US. Heat advisories have been issued
for all of CNY except the Oswego and Delaware counties. Heat indices
will reach the mid to upper 90s for our river valleys and low lying
areas. Rain showers and thunderstorms are expected again tomorrow
afternoon. Instability will be plentiful again, ranging from 1500-
2500 j/kg through the afternoon.  0-6km bulk shear looks to be
better, with 25kts creeping into the Finger Lakes region. This
should help develop some isolated severe storms within the
forecasted convection. Currently, widespread severe weather is not
expected. PWATs are expected to be high again, so a heavy rain
threat will continue during convection in the afternoon.

500mb height falls begin Tuesday night as the ridge begins to break
down and slide eastward. This will allow the right entrance region
of a jet streak to move into our area. Thunderstorms will begin
to dissipate after the sun goes down but the lift provided by
the jet streak will keep rain chances present into the overnight
hours. Scattered rain showers have been present during the
overnight hours across southern Ontario the last few nights, and
these showers should shift south ad the high retreats. Temperatures
should continue to be warm for overnight lows, with upper
60s/low 70s expected.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A cold frontal boundary across northern New England will try to
penetrate southward into a strong ridge of high pressure off the
Mid-Atlantic coast. Instability and moisture will continue to
be advected into the region on the backside of the ridge.

A key difference Wednesday with thunderstorms will be the
increase in 0-6 KM bulk shear to around 30 knots. The cold front
will provide enough lift to develop more widespread
thunderstorms by the afternoon. Shear in place will allow for
some storm organization into clusters and line segments.
Locally heavy rainfall ( PW values around 1.7) is still a threat
with slow storm motions a possibility. Soundings do show some
indication of a downburst/ gusty wind potential with some storms
as well. With more clouds high temperatures should start to
trend a few degrees cooler with 80's north and low 90's south
based on cloud cover.

Our region continues to be in a battleground between the front
over our region and a high pressure system offshore. Moisture
will continue to be transported and lifted along the front for
additional rounds of showers and perhaps a few thunderstorms
through at least Thursday night as a stronger mid-level
shortwave moves along the front. With more clouds instability
looks quite a bit reduced Thursday along with much cooler
temperatures in the 70's and low 80's. One thing to watch is if
the deeper convection trends southward on future model runs as
thunderstorms typically get drawn too areas of deepest moisture
an instability which in our case is south of our region.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Uncertainty continues for Friday and beyond. While temperatures
should be on the cooler side mainly in the 60's and 70's an
upper level low may linger even though the frontal boundary
pushes offshore. The last two operational ECMWF runs were pretty
opposite on how to handle the feature along with large ensemble
differences for Friday through Monday. As a result, NBM pops
which have a high bias were lowered into the chance range. Some
degree of optimism is present for a drier 4th of July but
considerable uncertainty remains.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Scattered rain showers and isolated thunderstorms have begun to
fire across CNY. ELM/ITH/BGM have the best chance for
thunderstorms this afternoon as the convection looks better
across the Southern Tier. Isolated rain showers look to move
through the SYR/RME area this afternoon. Will monitor and update
if convection gets a little more organized in these area. VFR
conditions should prevail across the region except when
terminals are in thunderstorms. Heavy rain will be the main
threat so conditions could drop to IFR while the terminals are
being impacted. ELM could see some early morning shallow fog,
especially if it rains there this afternoon/evening. The next
set of TAFs will have a better handle on conditions there.

Outlook...

Tuesday...Scattered thunderstorms. Locally heavy rain will be
the main threat here so visibilities could drop to IFR during
these storms.

Wednesday through Friday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.

Saturday...Chance of rain showers and isolated thunderstorms
with associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ009-015>018-
     022>025-036-037-044-045-055-056-062.
     Heat Advisory from 11 AM to 8 PM EDT Tuesday for NYZ015>018-
     022>025-036-037-044-045-055-056-062.

&&

SYNOPSIS...AJG/JTC
NEAR TERM...JTC
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...JTC
Hazardous weather outlook, Jun 28, 3:57 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
357 PM EDT Mon Jun 28 2021

NYZ009-292000-
Northern Oneida-
357 PM EDT Mon Jun 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow-moving front will trigger a few strong to possibly severe
thunderstorms on Wednesday. Some of these storms may also be capable
of producing heavy rain which could lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>018-022>025-036-037-044-045-055-056-062-292000-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Tioga-Broome-
Sullivan-
357 PM EDT Mon Jun 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A slow-moving front will trigger a few strong to possibly severe
thunderstorms on Wednesday. Some of these storms may also be capable
of producing heavy rain which could lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ046-057-PAZ038>040-043-044-047-048-072-292000-
Otsego-Delaware-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
357 PM EDT Mon Jun 28 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow-moving front will trigger a few strong to possibly severe
thunderstorms on Wednesday. Some of these storms may also be capable
of producing heavy rain which could lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 28, 4:14 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Binghamton NY
414 PM EDT Mon Jun 28 2021

NYZ044-055-056-282045-
Cortland-Tioga-Broome-
414 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BROOME...SOUTHERN
CORTLAND AND NORTHEASTERN TIOGA COUNTIES...

At 412 PM EDT, a strong thunderstorm was located over Marathon,
moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Virgil, Richford, Cincinnatus, Willet, Whitney Point, Harford,
Marathon, Lapeer, Lisle and East Freetown.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4228 7585 4232 7625 4236 7624 4238 7628
      4241 7628 4241 7625 4247 7626 4253 7624
      4258 7588
TIME...MOT...LOC 2012Z 274DEG 21KT 4244 7606

MPH
Special weather statement, Jun 28, 4:16 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Binghamton NY
416 PM EDT Mon Jun 28 2021

NYZ025-282045-
Tompkins-
416 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TOMPKINS COUNTY...

At 416 PM EDT, a strong thunderstorm was located over Danby, or 7
miles south of Ithaca, moving east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ithaca, Newfield, Danby, Caroline, South Danby, Brooktondale,
Slaterville Springs, Besemer, South Hill and West Danby.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4243 7656 4245 7625 4241 7625 4240 7630
      4238 7629 4236 7624 4230 7626 4230 7629
      4231 7629 4232 7641 4226 7642 4227 7647
      4228 7648 4229 7668
TIME...MOT...LOC 2016Z 265DEG 23KT 4235 7645

MPH
Special weather statement, Jun 28, 4:26 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Binghamton NY
426 PM EDT Mon Jun 28 2021

NYZ016-017-282100-
Southern Cayuga-Seneca-
426 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA AND CAYUGA
COUNTIES...

At 425 PM EDT, a strong thunderstorm was located over Aurora, or 11
miles southeast of Seneca Falls, moving east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Auburn, Romulus, Fayette, Fleming, Ledyard, Moravia, Union Springs,
Aurora, Levanna and Venice Center.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4264 7676 4275 7686 4281 7684 4297 7653
      4270 7636
TIME...MOT...LOC 2025Z 250DEG 20KT 4276 7671

MPH
Special weather statement, Jun 28, 4:38 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Binghamton NY
438 PM EDT Mon Jun 28 2021

NYZ025-044-045-055-056-282100-
Chenango-Cortland-Tioga-Broome-Tompkins-
438 PM EDT Mon Jun 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BROOME...
SOUTHEASTERN CORTLAND...TIOGA...SOUTHEASTERN TOMPKINS AND
SOUTHWESTERN CHENANGO COUNTIES...

At 437 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lisle to near Caroline to near South
Danby. Movement was east at 30 mph.

Wind gusts up to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Maine, Caroline, Nanticoke, Coventry, Greene, Oxford, Berkshire,
Richford, Willet and Newark Valley.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4232 7559 4215 7609 4209 7648 4216 7654
      4230 7654 4240 7628 4253 7587 4253 7555
TIME...MOT...LOC 2037Z 274DEG 24KT 4239 7600 4233 7628 4227 7644

MPH
Special weather statement, Jun 28, 4:56 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Binghamton NY
456 PM EDT Mon Jun 28 2021

NYZ009-037-282130-
Southern Oneida-Northern Oneida-
456 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA COUNTY...

At 456 PM EDT, a strong thunderstorm was located over Rome, moving
east at 20 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Rome, Lee, Floyd, Oriskany, Steuben, Holland Patent, Stittville,
Blossvale, New London and Delta Lake.

LAT...LON 4320 7566 4332 7565 4340 7524 4314 7525
TIME...MOT...LOC 2056Z 266DEG 16KT 4327 7551

MPH
Special weather statement, Jun 28, 5:01 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Binghamton NY
501 PM EDT Mon Jun 28 2021

NYZ016>018-282130-
Onondaga-Southern Cayuga-Seneca-
501 PM EDT Mon Jun 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SENECA...
NORTHWESTERN CAYUGA AND ONONDAGA COUNTIES...

At 501 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Syracuse to Camillus to near
Sennett. Movement was east at 35 mph.

Winds in excess of 45 mph and pea size hail are possible with these
storms.

Locations impacted include...
Onondaga, Syracuse, Auburn, De Witt, Van Buren, Baldwinsville, North
Syracuse, Seneca Falls, Solvay and Waterloo.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4313 7595 4309 7598 4308 7592 4294 7591
      4289 7621 4283 7697 4285 7698 4287 7696
      4301 7696 4303 7650 4310 7650 4311 7647
      4313 7647 4318 7600
TIME...MOT...LOC 2101Z 258DEG 30KT 4309 7609 4304 7632 4297 7650

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:03 PM EDTSpecial Weather StatementBGMTompkins27 min
Jun 28, 3:28 PM EDTSpecial Weather StatementBGMTompkins32 min
Jun 28, 3:53 PM EDTHeat AdvisoryBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more28 hr
Jun 28, 4:14 PM EDTSpecial Weather StatementBGMCortland31 min
Jun 28, 4:16 PM EDTSpecial Weather StatementBGMTompkins29 min
Jun 28, 4:26 PM EDTSpecial Weather StatementBGMSeneca34 min
Jun 28, 4:38 PM EDTSpecial Weather StatementBGMChenango, Tioga22 min
Jun 28, 4:56 PM EDTSpecial Weather StatementBGMOneida34 min
Jun 28, 5:01 PM EDTSpecial Weather StatementBGMCayuga, Onondaga29 min
Jun 28, 5:15 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga30 min
Jun 28, 5:36 PM EDTAreal Flood AdvisoryBGMMadison, Onondaga114 min
Jun 28, 6:20 PM EDTSevere Thunderstorm WarningBGMOneida40 min
Jun 28, 6:39 PM EDTAreal Flood AdvisoryBGMOneida114 min
Jun 28, 7:00 PM EDTSpecial Weather StatementBGMOneida30 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.